# SDR B2E2003F00000

- Difficulty date: February 24, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N2218Z
- Make and model: Piper PA-28RT-201
- Aircraft serial: 28R7918117
- Engine: Lyc IO360C1C6
- System (JASC): 7414 · Magneto/Distributor
- Part: Brush Block
- Condition: Damaged
- Location: Magnetor
- Part time: 809 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED SLICK MAGNETO IAW INSPECTION.  FOUND DISTRIBUTOR GEAR MISSING CARBON BRUSH AND SPRING IN VERY POOR CONDITION.  ALSO DISTRIBUTOR BEARING BAR WAS BURNED AND MELTED.
